# SDR ASAA2021110836551

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,647 hours, 14,945 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 0939
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 69,569 hours, 31,295 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL CENTER TANK INDICATOR INOP FLIGHT DECK INDICATION NORMAL. GROUNDED - YES. REPLACED CONTROL PNL CTR FUEL QTY IND REF B737-800 AMM 28-41-61 OPS NORMAL.
